Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
First, stop using the visine. It will just irritate things.
Second, you do not want to use any type of steroid when you have a corneal abrasion. It will increase your chances of infection and slow the healing process.
Also, the chances of you actually getting a corneal ulcer, as long as nothing is actually embedded in your eye, is very small with an abrasion.
What can I do, my eye is very irritated and feels that something is still in the eye
So. What to do?
If you can get some lacrilube ointment, goop up your eye and go to sleep. Just keeping the eye closed should allow it to heal in 24 hours or less.
Why does my eye feel like something is in it ?
Although, it might wake you up with pain when you start to dream (REM Eye movements) there is nothing to worry about.
Is lacrilube over the counter ?
Just having a scratch makes your eye feel like something is in it. If you actually believe that something is embedded in the eye then you should see an ophthalmologist in the morning, if you would rather, go to the ER now.
yes, it is.
Will it help the irritation and the feeling that something is in my eye
It will make it feel a little better due to the fact that the goop soothes and protects the area from rubbing against your eyelid, but no, it won't make it stop hurting. It is gonna hurt until it heals....
Were you wearing safety glasses?
Where can i get the Lacrilube is it in the eye aisle at CVS ?
No I am an idiot
yes. They will have it.
I'm not gonna jump to any conclusions :o) but, next time do wear them
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.
Does this make sense to you?